# SDR DALA2021122007874

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 83,998 hours, 38,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 CORROSION FLOOR BEAM -Y254 BTW FR16/20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER SRM A320 51-72-11. (2056740)
